MathSciNet Relay Station
MathSciNet bibliographic data
MR2390439 47B38 (32A70 47G10)
Furdui, Ovidiu On a class of integral operators. Integral Equations Operator Theory 60 (2008), no. 4, 469–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement